# SDR SWAA042940

- Difficulty date: October 10, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 33,942 hours, 29,223 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545444
- Condition: Cracked
- Location: Rt Wing Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT WING TANK UPPER RIB CHORD AT WING STATION 114, STRINGER 1, CRACKED.  REPAIRED RIB PER ER.
